MDJunction - People Helping People
 
Ask a Question
01/13/2009 05:00 PM

PLEASE TELL ME SOMEONE HAS THIS TOO

kelm42
kelm42  
Posts: 18
Member

im not positive but pretty sure that this symptom is my lyme....i constantly feel motion sickness...like behind my eyes/ head is all just gross feeling and it makes me have like a lump in my throat and then the combo of that gets me gaggy feeling and gets my stomach....does anyone have this particular type of nausea? please tell me someone does, im going crazy thinking it'll never go away... i started my IV doxy 7 days ago, so im thinking its so bad now because of herx but im terrified of throwing up so im hoping its the lyme
Reply

01/13/2009 05:38 PM
mem6757

Kelm, Lots a members reporting being sicker than a dog on Doxy..my hunch its the abx doing it..but i have no experience with abx,,so i could be wrong Smile

01/13/2009 06:33 PM
pammie
 
Posts: 630
Member

I had all those symptons when I first started on abx. Motion sickness, naseau (spelling) lump in throat, except I threw up like crazy. My chest was hurting so bad from throwing up. I felt like my throat was closing up on me. I was given a medication for it. I don't remember what it was. It helped. But I was pretty sick. To be honest, I don't know if it was the herxing or the abx. I think the doctor thought it was the abx because he gave me something for it and didn't discontinue abx. I would call your doctor and let him know how you feel and see if wants you to continue or maybe give you something to help.

Hope you feel better soon.


01/13/2009 08:29 PM
TiffanyL
TiffanyLPosts: 73
Member

The motion sickness feeling could be vertigo. I had horrible vertigo throughout my illness and has only recently started to go away. Vertigo is a common symptom of chronic Lyme.

01/13/2009 08:53 PM
Julie4848

Please call your Dr. and let him know about this, anytime while on abx's and you don't feel "Right" is a concern to me...

Doxy did the same thing to me and I had to get off, it plays alot of games with your stomach, pretty much ruined mine for a month...


01/13/2009 09:07 PM
kelm42
kelm42  
Posts: 18
Member

thanks everyone for your replies! i think its vertigo...but see i was on doxy before and it gave me ulcers..so now im on the IV doxy...so i dont think that would upset my stomach...plus ive had this vertigo nausea from before i started the doxy..it was a big symptom of my lyme..or i am hoping!

01/13/2009 11:20 PM
fluffyluggage
fluffyluggage  
Posts: 4722
VIP Member
I'm an Advocate

If it's vertigo, vertigo is a major symptom of Lyme. However, that being said, you need to be very careful and realize that when you Herx, you can have a pretty major increase of your Lyme symptoms. So, I think you need to call your doctor and clue him in on what's going on and be sure he knows. It's possible the Doxy simply doesn't agree with you and you need to switch. Doxy's a very difficult medication. The fact that it caused ulcers in one form doesn't mean it won't cause a different type of reaction in another. And the fact that things are increasing concern me. I think it could be a problem.

JMO... take it, leave it, or toss it totally out the window! LOL

*hugs*

jen Smile


01/14/2009 09:54 AM
johnnylight
johnnylightPosts: 234
Member

Yes i believe it is all of the above and i take some yogurt to settle down my stomach before i take the abx one or two spoons. i used to put the pill right in the spoon of yogurt and then swallow.

01/14/2009 11:41 AM
jendreb
 
Posts: 21
Member

Hi Kelm,

You are describing many the the possible side effects of doxycycline--isn't it great stuff? Definitely call your doctor and see what can be done. (Personally, I did not do well on it and I eventually changed to Zithromax and then Ketek and had much more profound healing with less side effects). Doxycycline is very hard on the digestive system, and a lump in the throat is common with Doxycyline. Just because it is IV does not mean you will necessarily avoid the throat and gut effects. It also can affect the central nervous system, but that is not widely advertised or discussed--some doctors are not aware of this, but my LLLMD discussed this with me. It can cause weirdness in your head, and headaches. Good luck to you, I feel for you.

Jendreb


01/14/2009 12:22 PM
kelm42
kelm42  
Posts: 18
Member

hey guys, thanks for all your posts...however idk if this changes anyones answers, i believe i wrote it in my post, not sure..too lazy to go scroll up and look (haha) i started having this motion sickness (eye nausea, lump in throat) before i started taking doxy....this started like 2 months ago...when i got bit by yet another tick...so i was jw if anyone had this feeling with the lyme
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved